# SDR QXEA2013050800918

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR HINGE HAS CORROSION.  REMOVED LAV SERVICE DOOR, SERVICE DOOR HINGE, DOOR DOUBLER, AND TWO DOOR LATCHES IAW SRM 51-42-05-02-01, REV 12.  MATCH DRILLED AND INSTALLED NEW HINGE AND NEW DOOR DOUBLER AND LATCHES IAW SRM 51-40-07-02-01 AND 51-42-05-02-01, REV 12.
